# SDR SWAA2013010711153

- Difficulty date: December 27, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 28,885 hours, 16,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140CF HAS CORROSION AT THE O/B AFT EDGE.  REMOVED & REPLACED ACB FLOOR PANEL 140CF PER DWG 453A2610 & SRM 51-40-05 & SRM 53-00-53-1A-1 STEP 5.
